# SDR AALA201903279016

- Difficulty date: March 26, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 81,978 hours, 11,419 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE IAW MM 52-10-00-600-802-A, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
